Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I have been feeling like floating, can you help me

Hey all
for several years not I have been feeling like I am floating all of the time, the feeling of movement without actually moving and also some pressure inside the head. CT, EKG came back fine...
Can anyone help?
Wed, 28 Sep 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
  User's Response
's  Response
I have the same problem going on 3 months now. My gp says it's Labrythitis (inflammation of the inner ear canals from a virus probably) said to just ride it out. I did for a week or two, still no improvement. He told me to try Claritan for a week to dry things up, still no improvement. He ordered an MRI for me for Monday. I hope this shows the answer. This dizziness and floating feeling is really annoying and very hard to work. I just want my good health back again.
  User's Response
paulapate48's  Response
Hi I have the same thing..have you found an answer?
Sexual Diseases Specialist Dr. Muhammad Haris Burki's  Response
FLOATING IN AIR IS MOST PROPBALLYSYMPTOM OF FREE FLOATING ANXIETY.ESP IF TESTS ARE NORMAL.YOU TELL ABOUT OTHER ASSOCIATED SYMPTOM LIKE PALPATATION,BREATHLESSNESS,TREMORS ,FEELING OF APPREHENSION ,IRRITIBILITY AND MOST IMPORTANT REPETITIVE WORRYING THOUGHTS.WE HAVE VARIETY OF MEDICINES.CONFIRM DIAGNOSIS I LL PRESRIBE U MEDICINE AND THERAPY
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM.
It seems you are suffering from vertigo. It could of due to labyrinthitis or meniers
disease or benign positional verigo.Labyrithitis could be due to viral infection being
very common condition.CT will not reflect any thing in this condition.Drug like stugeron,
vertin etc can help you if not better with it consult ENT surgeon.thanks
I find this answer helpful
  User's Response
paulapate48's  Response
Please let us know what happens-- I have had for 2.5 yrs. Have to quit all carbs and eat perfect, no alcohol either just to survive- Its still here, but toned down at times..
  User's Response
paulapate48's  Response
I was told by my ENT that my constant movement and floating was the left-over residue of a long time menieires disease. He gave me something for it rubinol but I havent taken it yet. When I do the meneires diet, it gets better. No gluten, salt, low carbs not a lot of food in general. Just eat something green or apple for snacks. Lots of water. Also, diuretic and low salt can help on bad days. If you pig out on carbs, salt and drink, youre in trouble..If you look up :what is meneires" it explains that after yrs of it, you get "chronic unsteadiness" its ok tho, just control anxiety and these above items and you can live with it..
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

WHY DO MY EYE BALLS FEEL LIKE THEY ARE FLOATING ?

doctor1 MD

feeling like I am floating and also some pressure inside the head Hey all for several years not I have been feeling like I am floating all of the time, the feeling of movement without actually moving and also some pressure inside the head. CT, EKG came back fine. Can anyone help?

doctor1 MD

Hi I have labyrinthitis for two weeks. the really bad dizziness has gone but I still feel like i am floating and slighty of ballance, I also have ringing and hissing in my ears. please can you tell me how long will this continue? the other situation I have, is in 3 weeks I have a 3 hour flight to turkey were i will be meeting family and friends. this is something that has been booked fro a long time and i really dont want to miss it please could you give me some advise. I am a 62 year old male in good health, except for the above Regards David

Recent questions on  Labyrinthitis

doctor1 MD

A 16 year old girl is experiencing dizziness, n/v, bilateral dilatedlabyrinthitis pupils, headache 6-8/10 headache....for 2 weeks. Had been thrown to the ground 2 weeks ago. Cat scan negative. Not sure they checked her ears in ER. Could this be labyrinthitis?

doctor1 MD

Hi I am a 33 yr old male; I had an attack of vertigo almost three weeks back. I went to ER where they said it s Vestibular neuritis and I was put on 8mg Serc and 5mg Stematil. I took the meds for 5 days and was apparently fine. On the 8th day had this nausea with a little wobbly feeling; consulted a local doc and he started me on 16mg Serc for 5 days. The moment I took 16mg my head had this fullness feeling and my head was almost always wobbly. 5 days after I went to Neurology and they said my neurological exam was fine but I should take 5mg stem and 8mg serc for 7 days. The next day I consulted an ENT Surgeon and he said it s Viral Labyrinthitis and that I should be fine by the end of the present medicinal course. But even though I am taking the meds, my head still feels wobbly and have this occasional nauseated feeling. I am very concerned as I have to travel in a month and my symptoms does not seem to be getting any better. An advice is much appreciated.

doctor1 MD

I have had Labrynthitis for 10 weeks now. The vertigo/dizziness has been improving with physical therapy but the anxiety has been very high the since the beginning. I had been taking xanax along with meclizine, but my primary and physical therapist decided that prozac would be great for me in the long run. The prozac has actually made my vertigo and dizziness much worse. I just began taking it 3 days ago, but I am questioning whether it is right for me or not. I told my Ear, Nose, and Throat doctor that I began taking prozac and he told me that could make my balance much worse. My primary and physical therapist disagree. The prozac is certainly making me more dizzy right now, but I wasn t sure if that is just a normal side effect as my body is getting used to the medication, or if the ENT is right and I should stop before possibly making my balance from the labrynthitis worse. I really don t know what the correct answer is and I am tired of suffering from this.

doctor1 MD

5 years ago, i contracted labyrinthitis got water in the ear accidentaly and started having dizzy episodes that would last a few minutes. During these episode i would here a loud ringing in my ear and the room would start spinning, especially if i tilted me head towards the side the ear was on. During these i used to hold my breath through fear of the attack. Gradually after a few months the attacks stopped as i constantly held my head tilted to the opposite side. Then 3 years ago during sleep my head tilted back to the affected side and the attacks started again. Ive since been told by a gp it is happening with anxiety attacks, i get the ringing and balance loss (it feels like an outer body experience) then after a few months again they stopped. Ive only had a dozen or so since (i managed a year between 2 attacks, these started on monday 10th october and ive had half a dozen since. Im not eating or sleeping properly due to this and have become severly depressed to the point when the episodes returned 3 years ago ive thought about ending it all, but since learned this would not help anyone. Is there any surgery i could have that would completely stop these together, I dont mind losing hearing in the ear

doctor1 MD

I was in XXXXXXX and suffered a bout of dehydration (on top of lack of sleep and food) last Wednesday evening. I had a massive shooting headache , at which time I tried to compensate with water and advil , and did throw up mostly water....

doctor1 MD

Hello Doctor, I have had dizziness for more than a week now, as well as weakness and quasi- numbness in my left hand. I have A-fib. My concern is that I might have had a stroke . My other concern is MS. I saw a physician who immediately said...

doctor1 MD

I have had vertigo for many years and am on meds for it but today it showed up as I was getting out of bed to go to the bathroom and get dressed but my nose was stopped up and like I have always have heard that nose spay was bad but I used it any...